# SDR AALA20100325TUL10

- Difficulty date: March 25, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP IS CRACKED JUST AFT OF STATION 218.  INSTALLED CUSP AND DOUBLER STATION 218 TO 237 LEFT PER AARD 53-20-00-16.
